# SDR SWAA2023103116036

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 54,306 hours, 32,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR HOLDER LOOSE AT FWD ENTRY DOOR [TTG8Q00P6MTB]<[01] R&R GIRT BAR HOLDER RIVETS AS REQUIRED IAW SRM 51-40-02.
